# SDR SIMA20120610007

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 27,209 hours, 24,963 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Shutdown
- Location: Nr 2 Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4050 -  ON ARRIVAL AT GATE WITH NR 2 ENGINE RUNNING, PARKING BRAKE ON, NO APU OR GPU,  HAD NR 2 ENGINE FLAMEOUT, SHUTDOWN UNCOMMANDED WITH ECAS MESSAGE.    AIRCRAFT REMOVED FROM SERVICE.   PERFORMED CMC AND FDR DOWNLOAD, FOUND THAT NR 2 ENGINE FUEL PUMP WAS TURNED OFF PRIOR TO ENGINE SHUTDOWN CAUSING FLAMEOUT.  GROUND RAN AIRCRAFT IAW FIM TASK 72-00-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
